So I stared on the pill n and this is my second month on them. I also changed the time this month from 4pm to 10pm(i know that its ok to do that within that hr). Im been really stress out because of work, and because of some problems. The thing.is that I been really emotional than usual, I get really mad easily for the smallest things n I cry.for anything. N thats really stressing me out and the ppl around me. I dont know what to do, can the pills be causing this plus the stress that i have? What can I do to make my mood swings get better or just change them a lil? Pleade help me I cant take it anymore!
How do you usually react to stress? Is it conceivable that your mood swings are just a stress response, unconnected to your pill?
If the mood swings are completely out of the ordinary for you, and they coincide with you starting the pill, it is possible that they are a side-effect that the pill has for you. Since this is still only your second month on the pill, however, you may want to just give it another month or so and see if it gets any better. Often, most of the side-effects clear up once your body has had time to get used to the hormones.
If the mood swings are really severe and affecting your life, you can also call your gynecologist and ask to talk about switching you to another brand.
-------------------- -joey Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 8424 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.